MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT HAVAB-G; IGG ANTI-HAV

ABBOTT GMBH ARCHITECT HAVAB-G; IGG ANTI-HAV
Model Number 6L27-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.Correction/removal number = 3002809144-03/16/20-002-r.Investigation into the issue confirmed a performance shift for the architect havab-g impacted reagent lots due to the erroneous concentration for (b)(6) that was utilized during manufacture, which has the potential to generate (b)(6) results.An internal study using (b)(6) samples was conducted and determined that results that fall in the range of (b)(6) have the potential to be (b)(6).A product recall letter has been issued to all customers who have received the impacted lots 03429be00, 06172be00, 08073be00, and 10353be00.The product recall letter instructs the customer to immediately discontinue the use of, and destroy, any remaining inventory of the specific 4- architect havab-g reagent lots and instructs the customer to contact customer support for replacement material in the event if they were currently using or have inventory of one of the impacted lots.
 
Event or Problem Description
The customer observed (b)(6) architect havab-g results during validation study when processing on the architect i2000sr that was not being used for patient management.The customer reported that sid (b)(6) generated a result of (b)(6) via the advia method.There was no impact to patient management reported.

Brand Name
ARCHITECT HAVAB-G
Common Device Name
IGG ANTI-HAV
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10066522
Report Number3002809144-2020-00406
Device Sequence Number19771309
Product Code LOL
UDI-Device Identifier00380740011185
UDI-Public00380740011185
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K113704
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2020
Device Model Number6L27-25
Device Catalogue Number06L27-25
Device Lot Number10353BE00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2020
Initial Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3002809144-03/16/20-002-
Patient Sequence Number1